Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

$ {\rm CCN}$-groups of order divisible by three primes


Author: Herbert J. Bernstein
Journal: Proc. Amer. Math. Soc. 22 (1969), 202-205
MSC: Primary 20.27
DOI: https://doi.org/10.1090/S0002-9939-1969-0244368-0
MathSciNet review: 0244368
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. J. Bernstein, Extension of Hajós' factorization theorem to some non-Abelian groups, Comm. Pure Appl. Math. 21 (1968), 289-311. MR 0229714 (37:5288)
  • [2] W. Burnside, Theory of groups of finite order, 2nd ed., Dover, New York, 1955. MR 0069818 (16:1086c)
  • [3] H. S. M. Coxeter and W. O. Moser, Generators and relations for discrete groups, 2nd ed., Ergebnisse der Mathematik, Bd. 14, Springer-Verlag, New York, 1965. MR 0174618 (30:4818)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.27

Retrieve articles in all journals with MSC: 20.27


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0244368-0
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society